Alert archive / Wisconsin / River Flood Warnings in 2019

River Flood Warning 29, NWS Green Bay, WI

April 18, 2019Wood County, Wisconsin

NWS Green Bay, WI issued this river flood warning at Apr 18, 2019, 8:56 AM CDT for Wood County, Wisconsin. It was in force for 21 days.

The area

The outline as issued.

The facts

Issued
Apr 18, 2019, 8:56 AM CDT (13:56 UTC)
Expired
May 9, 2019, 8:56 AM CDT
In force
21 days
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Flood severity
Moderate

County Wood County, WI

The river

Written for the forecast point Yellow River (WI) at Pittsville (PITW3).

Action stage
10 ft
Minor stage
13 ft
Moderate stage
15 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

085 
WGUS43 KGRB 181356
FLWGRB

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Green Bay WI
856 AM CDT Thu Apr 18 2019

...The National Weather Service in Green Bay has issued a Flood 
Warning for the following rivers in Wisconsin... 

  Yellow River at Pittsville affecting Wood County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.

&&

WIC141-190456-
/O.NEW.KGRB.FL.W.0029.190418T1356Z-000000T0000Z/
/PITW3.2.ER.000000T0000Z.190418T1200Z.000000T0000Z.UU/
856 AM CDT Thu Apr 18 2019

The National Weather Service in Green Bay has issued a 

* Flood Warning For 
  the Yellow River at Pittsville.
* At  7:00 AM Thursday the stage was 15.6 feet. 
* Flood stage is 13.0 feet. 
* Impacts at 16.0 feet. Floodwaters are covering Bower Street and 
  portions of County Highways E and B..  

&&

LAT...LON 4464 9030 4465 9019 4451 9010 4438 9007
      4438 9017 4453 9022             

$$
2 follow-up statements
351 
WGUS83 KGRB 190222
FLSGRB

Flood Statement
National Weather Service Green Bay WI
922 PM CDT Thu Apr 18 2019

...The Flood Warning continues for the following rivers in 
Wisconsin...
 
  Yellow River at Babcock affecting Wood County
  
  Oconto River above Oconto affecting Oconto County
  
  Wolf River at New London affecting Outagamie...Waupaca and Winnebago
  Counties
  
  Wolf River near Shiocton affecting Outagamie...Shawano and Waupaca
  Counties
  
  Yellow River at Pittsville affecting Wood County
  
  Embarrass River near Embarrass affecting Waupaca and Shawano 
  Counties
  
...The Flood Warning continues for the following rivers in 
Wisconsin...Michigan...
  
  Pike River near Amberg affecting Marinette County
  
  Menominee River near McAllister affecting Marinette and Menominee 
  Counties
  
  Peshtigo River near Porterfield affecting Marinette County
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks. The next scheduled 
routine statement will be issued tomorrow morning.

&&

WIC075-MIC109-191721-
/O.CON.KGRB.FL.W.0019.000000T0000Z-000000T0000Z/
/MCAW3.1.ER.190418T1705Z.190422T0600Z.000000T0000Z.NR/
922 PM CDT Thu Apr 18 2019

The Flood Warning continues for
  The Menominee River near McAllister.
* At 7:15 PM Thursday the stage was 15.5 feet. 
* Flood stage is 15.0 feet. 
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...the river will continue rising to near 18.3 feet by 
  early Monday morning then begin falling.
* Impacts at 16.5 feet. Water approaches River Drive and Shore Drive 
  west of Wallace in Menominee County, Michigan. Water approaches 
  South Park Road, east of Porterfield.  

&&

LAT...LON 4535 8763 4519 8771 4510 8759 4508 8760
      4516 8783 4535 8769             

$$

WIC083-191721-
/O.EXT.KGRB.FL.W.0025.000000T0000Z-190425T2000Z/
/OCTW3.1.ER.000000T0000Z.190421T0000Z.190425T0200Z.UU/
922 PM CDT Thu Apr 18 2019

The Flood Warning continues for
  The Oconto River above Oconto.
* At 7:15 PM Thursday the stage was 11.6 feet. 
* Flood stage is 9.0 feet. 
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...the river will continue rising to near 13.5 feet by 
  Saturday evening. The river will fall below flood stage Wednesday 
  before midnight.
* Impacts at 13.0 feet. A campground and park are under several feet 
  of water. Water approaches homes on Farnsworth Street and Holtwood 
  Way. There is widespread moderate flooding of lowland and 
  agricultural land.  
* Impacts at 11.0 feet. Up to 2 feet of water is covering a 
  campground in Oconto. Floodwaters begin to reach city streets 
  adjacent to the river.  

&&

LAT...LON 4493 8815 4490 8783 4486 8785 4483 8815

$$

WIC087-115-135-191721-
/O.CON.KGRB.FL.W.0016.000000T0000Z-000000T0000Z/
/SHIW3.1.ER.190412T0156Z.190422T1800Z.000000T0000Z.NR/
922 PM CDT Thu Apr 18 2019

The Flood Warning continues for
  The Wolf River near Shiocton.
* At 7:30 AM Thursday the stage was 11.9 feet. 
* Flood stage is 11.0 feet. 
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...the river will continue rising to near 13.9 feet by 
  early Monday afternoon then begin falling.
* Impacts at 12.5 feet. There is widespread lowland flooding. Water 
  is surrounding structures along the river near Island and Mill 
  street.  
* Impacts at 12.0 feet. Flooding is confined to lowland and 
  agricultural land. The entire boat landing in Shiocton is under 
  several feet of floodwaters. Water is surrounding lowland areas 
  around homes on Mill Street and Island Street.  

&&

LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
      4450 8863 4468 8867             

$$

WIC087-135-139-191721-
/O.EXT.KGRB.FL.W.0033.190419T1200Z-000000T0000Z/
/NEWW3.1.ER.190419T1200Z.190423T0000Z.000000T0000Z.NO/
922 PM CDT Thu Apr 18 2019

The Flood Warning continues for
  The Wolf River at New London.
* At 8:00 PM Thursday the stage was 8.9 feet. 
* Flood stage is 9.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by Friday morning and continue 
  to rise to near 9.6 feet by Monday evening.
* Impacts at 9.0 feet. Flooding affects occur downstream of New 
  London. Several inches of floodwaters surround sheds and garages 
  in lowland areas along Wolf River Drive in Fremont. There is 
  widespread lowland flooding downstream of New London.  

&&

LAT...LON 4434 8867 4431 8881 4418 8877 4418 8887
      4441 8890 4442 8867             

$$

WIC115-135-191721-
/O.CON.KGRB.FL.W.0028.000000T0000Z-000000T0000Z/
/EMBW3.2.ER.190418T0632Z.190419T0100Z.000000T0000Z.NR/
922 PM CDT Thu Apr 18 2019

The Flood Warning continues for
  The Embarrass River near Embarrass.
* At 8:00 PM Thursday the stage was 10.8 feet and rising. 
* Flood stage is 7.0 feet. 
* Moderate flooding is occurring.
* Impacts at 11.5 feet. Water levels may approach the Range Line 
  and Highway 22 bridge downstream. Water levels may approach 
  structures along Hickory Lane and Amber Road.  

&&

LAT...LON 4439 8874 4459 8874 4472 8900 4480 8894
      4476 8870 4446 8860             

$$

WIC141-191721-
/O.CON.KGRB.FL.W.0029.000000T0000Z-000000T0000Z/
/PITW3.2.ER.000000T0000Z.190418T1200Z.000000T0000Z.UU/
922 PM CDT Thu Apr 18 2019

The Flood Warning continues for
  The Yellow River at Pittsville.
* At 7:00 AM Thursday the stage was 15.6 feet.
* Flood stage is 13.0 feet. 
* Moderate flooding is occurring.
* Impacts at 16.0 feet. Floodwaters are covering Bower Street and 
  portions of County Highways E and B.  
* Impacts at 14.0 feet. Bower Street near the park in Pittsville is 
  underwater. Widespread lowland and agricultural flooding is 
  occurring. 

&&

LAT...LON 4464 9030 4465 9019 4451 9010 4438 9007
      4438 9017 4453 9022             

$$

WIC141-191721-
/O.EXT.KGRB.FL.W.0018.000000T0000Z-190420T0936Z/
/BBCW3.1.ER.190417T1452Z.190418T2200Z.190419T1536Z.NO/
922 PM CDT Thu Apr 18 2019

The Flood Warning continues for
  The Yellow River at Babcock.
* At 8:00 PM Thursday the stage was 15.9 feet. 
* Flood stage is 12.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue to fall to below flood stage by 
  late Friday morning.
* Impacts at 15.6 feet. Floodwaters are near a couple of homes in the
  Babcock area near Highway 173.  

&&

LAT...LON 4441 9019 4441 9007 4425 9007 4425 9019

$$

WIC075-191721-
/O.CON.KGRB.FL.W.0036.000000T0000Z-000000T0000Z/
/AMBW3.1.ER.190418T1830Z.190419T0100Z.000000T0000Z.UU/
922 PM CDT Thu Apr 18 2019

The Flood Warning continues for
  The Pike River near Amberg.
* At 8:00 PM Thursday the stage was 6.7 feet. 
* Flood stage is 6.5 feet. 
* Minor flooding is occurring.
* Impacts at 6.5 feet. Which is flood stage...flooding affects are 
  mainly confined to areas west of Amberg along Highway V. Between 
  6.5 feet and 8.0 feet...water covers an adjacent park near the the 
  Highway V bridge. A foot bridge near the bridge may be under 
  several feet of water.  

&&

LAT...LON 4559 8807 4547 8781 4539 8786 4551 8816

$$

WIC075-191721-
/O.CON.KGRB.FL.W.0034.000000T0000Z-000000T0000Z/
/PFDW3.1.ER.190418T0806Z.190418T2300Z.000000T0000Z.UU/
922 PM CDT Thu Apr 18 2019

The Flood Warning continues for
  The Peshtigo River near Porterfield.
* At 6:00 PM Thursday the stage was 12.9 feet. 
* Flood stage is 12.0 feet. 
* Minor flooding is occurring.
* Impacts at 14.0 feet. There is widespread flooding of lowland and 
  agricultural land. Upstream...there is flooding of lowland near the
  town of Crivitz.  
* Impacts at 12.0 feet. Area boat docks begin flooding and there is 
  widespread flooding of wooded lowland.  

&&

LAT...LON 4517 8790 4517 8778 4510 8776 4509 8780
      4512 8782 4510 8790             

$$
872 
WGUS83 KGRB 191508
FLSGRB

Flood Statement
National Weather Service Green Bay WI
1008 AM CDT Fri Apr 19 2019

...The Flood Warning is cancelled for the following rivers in 
Wisconsin...


  Yellow River at Pittsville AFFECTING Wood County
  

...The Flood Warning continues for the following rivers in 
Wisconsin...

 
  Wisconsin River at Merrill affecting Marathon and Lincoln Counties
  
  Wisconsin River at Rothschild affecting Marathon County
  
  Yellow River at Babcock affecting Wood County
  

...The Flood Warning continues for the following rivers in 
Wisconsin...

  Wisconsin River below Alexander Reservoir affecting Lincoln County
  
  Wisconsin River below Wausau affecting Marathon County
  
  Wisconsin River below Dubay Reservoir affecting Portage and 
  Marathon Counties
  
  Wisconsin River below Stevens Point affecting Portage County
  
  Wisconsin River below Whiting Dam affecting Portage County
  
  Wisconsin River below Biron Reservoir affecting Wood County
  
  Prairie River near Merrill affecting Lincoln County
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks. The next scheduled 
routine statement will be issued tomorrow morning.

&&

WIC069-200608-
/O.CON.KGRB.FL.W.0030.000000T0000Z-000000T0000Z/
/ALXW3.1.ER.190418T1328Z.190419T0810Z.000000T0000Z.UU/
1008 AM CDT Fri Apr 19 2019

The Flood Warning continues for
  The Wisconsin River below Alexander Reservoir.
* At  9:10 AM Friday the stage was 1259 feet. 
* Minor flooding is occurring.
* Flood stage is 1259 feet. 
* Impacts at 1259 feet. Widespread wooded lowland flooding downstream
  of the dam.  The river current downstream of the dam in Council 
  Grounds Park is fast.  

&&

LAT...LON 4522 8977 4521 8970 4515 8971 4519 8981


$$

WIC069-073-200608-
/O.EXT.KGRB.FL.W.0022.000000T0000Z-190421T1400Z/
/RRLW3.1.ER.190418T0351Z.190419T1800Z.190420T2000Z.NO/
1008 AM CDT Fri Apr 19 2019

The Flood Warning continues for
  The Wisconsin River at Merrill.
* At  8:15 AM Friday the stage was 12.3 feet. 
* Flood stage is 11.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue rising to near 12.5 feet by this
  afternoon. The river will fall below flood stage tomorrow 
  afternoon.
* Impacts at 13.0 feet. Several feet of water may be covering area 
  parks and lowland in Merrill.  Flood waters reach the base of the 
  river gaging station.  

&&

LAT...LON 4521 8970 4512 8957 4500 8958 4500 8967
      4514 8972 4515 8971             

$$

WIC073-200608-
/O.CON.KGRB.FL.W.0017.000000T0000Z-000000T0000Z/
/WUUW3.2.RS.190417T0831Z.190418T2010Z.000000T0000Z.UU/
1008 AM CDT Fri Apr 19 2019

The Flood Warning continues for
  The Wisconsin River below Wausau.
* At  9:10 AM Friday the stage was 1169 feet.
* Moderate flooding is forecast.
* Flood stage is 1167 feet. 
* Impacts at 1169 feet. Up to 2 feet of water is surrounding an 
  apartment in the Oak Island Park area and a business in the DC 
  Everest Park area. Up to 2 feet of water may be surrounding homes 
  along the Big Rib River west of Wausau along Sherman Road.  

&&

LAT...LON 4500 8958 4489 8961 4489 8965 4500 8967


$$

WIC073-200608-
/O.EXT.KGRB.FL.W.0023.000000T0000Z-190421T1200Z/
/ROTW3.2.ER.190418T0740Z.190418T2045Z.190420T1800Z.NO/
1008 AM CDT Fri Apr 19 2019

The Flood Warning continues for
  The Wisconsin River at Rothschild.
* At  8:00 AM Friday the stage was 27.7 feet. 
* Flood stage is 25.0 feet. 
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...the river will continue to fall to below flood stage by 
  tomorrow early afternoon.
* Impacts at 28.0 feet. Floodwaters approach a business between 
  business Highway 51 and the Wisconsin River in Rothschild..  

&&

LAT...LON 4489 8961 4478 8964 4469 8961 4469 8973
      4477 8976 4489 8967             

$$

WIC073-097-200608-
/O.CON.KGRB.FL.W.0035.000000T0000Z-000000T0000Z/
/DUBW3.1.ER.190418T1057Z.190419T0010Z.000000T0000Z.UU/
1008 AM CDT Fri Apr 19 2019

The Flood Warning continues for
  The Wisconsin River below Dubay Reservoir.
* At  7:10 AM Friday the stage was 1102 feet. 
* Flood stage is 1099 feet.
* Minor flooding is occurring.
* Impacts at 1102 feet. Water is covering portions of River Road...
  Dam Road and Mayflower..  

&&

LAT...LON 4469 8961 4451 8955 4451 8967 4469 8973


$$

WIC097-200608-
/O.CON.KGRB.FL.W.0020.000000T0000Z-000000T0000Z/
/STPW3.2.ER.190417T2143Z.190419T1210Z.000000T0000Z.UU/
1008 AM CDT Fri Apr 19 2019

The Flood Warning continues for
  The Wisconsin River below Stevens Point.
* At  7:10 AM Friday the stage was 1080 feet. 
* Flood stage is 1076 feet.
* Moderate flooding is occurring.
* Impacts at 1081 feet. Water is covering parts of West River Drive 
  and may be closed in some sections. The County Highway Road HH is 
  likely closed..  

&&

LAT...LON 4458 8961 4450 8956 4448 8964 4458 8967


$$

WIC097-200608-
/O.CON.KGRB.FL.W.0021.000000T0000Z-000000T0000Z/
/WTGW3.2.ER.190417T1923Z.190419T1210Z.000000T0000Z.UU/
1008 AM CDT Fri Apr 19 2019

The Flood Warning continues for
  The Wisconsin River below Whiting Dam.
* At  7:10 AM Friday the stage was 1056 feet. 
* Flood stage is 1053 feet. 
* Impacts at 1056 feet. Up to 3 feet of water surrounds homes in 
  low-lying areas along Park Drive west of Plover. Floodwaters may 
  also be covering portions of Blue Heron Road..  

&&

LAT...LON 4449 8954 4443 8953 4442 8973 4447 8973


$$

WIC141-200608-
/O.CON.KGRB.FL.W.0024.000000T0000Z-000000T0000Z/
/BIRW3.1.ER.190418T0542Z.000000T0000Z.000000T0000Z.UU/
1008 AM CDT Fri Apr 19 2019

The Flood Warning continues for
  The Wisconsin River below Biron Reservoir.
* At  7:10 AM Friday the stage was 1020 feet. 
* Flood stage is 1017 feet. 
* Minor flooding is forecast.
* Impacts at 1020 feet. Up to 2 feet of water surrounds some homes on
  Shore Acres Drive in Biron. Portions of Reddin road are likely 
  closed. Portions of Highway 66 or County Road P near the Stoney 
  Brook Creek bridge are covered with water and may be closed..  

&&

LAT...LON 4442 8973 4438 8980 4442 8986 4447 8973


$$

WIC069-200608-
/O.CON.KGRB.FL.W.0032.000000T0000Z-000000T0000Z/
/MRLW3.1.ER.190418T1315Z.190419T0145Z.000000T0000Z.NO/
1008 AM CDT Fri Apr 19 2019

The Flood Warning continues for
  The Prairie River near Merrill.
* At  8:15 AM Friday the stage was 7.1 feet. 
* Flood stage is 7.0 feet. 
* Impacts at 7.0 feet. Widespread flooding of adjacent wooded low 
  land and acricultural land.  A river walkway is flooded.  

&&

LAT...LON 4536 8942 4527 8945 4517 8969 4518 8972
      4532 8954 4544 8943             

$$

WIC141-191538-
/O.CAN.KGRB.FL.W.0029.000000T0000Z-190419T1508Z/
/PITW3.0.ER.000000T0000Z.190418T1200Z.000000T0000Z.UU/
1008 AM CDT Fri Apr 19 2019

The Flood Warning is cancelled for
  The Yellow River at Pittsville.
* At  7:00 AM Friday the stage was 10.0 feet. 
* Flood stage is 13.0 feet. 

&&

LAT...LON 4464 9030 4465 9019 4451 9010 4438 9007
      4438 9017 4453 9022             

$$

WIC141-200608-
/O.EXT.KGRB.FL.W.0018.000000T0000Z-190420T2136Z/
/BBCW3.1.ER.190417T1452Z.190418T2200Z.190420T0336Z.NO/
1008 AM CDT Fri Apr 19 2019

The Flood Warning continues for
  The Yellow River at Babcock.
* At  9:00 AM Friday the stage was 14.9 feet. 
* Flood stage is 12.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue to fall to below flood stage by 
  tonight.
* Impacts at 15.6 feet. Floodwaters are near a couple of homes in the
  Babcock area near Highway 173..  

&&

LAT...LON 4441 9019 4441 9007 4425 9007 4425 9019


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this river flood warning went out at Apr 18, 6:31 AM CDT, 2 hours 25 minutes earlier.

Area forecast discussion, Apr 18, 6:31 AM CDT, 2 hours 25 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
631 AM CDT Thu Apr 18 2019

Updated aviation portion for 12Z TAF issuance

.SHORT TERM...Today...Tonight...and Friday
Issued at 407 AM CDT Thu Apr 18 2019

A sharp upper trough will move slowly across the region today. It
should be able to produce scattered showers despite low level cold
advection and diminishing moisture. Best shower activity should be
in northcentral Wisconsin where some snow showers are also possible
this morning. Highs today will be about 10 degrees below normal due
to cloud cover and cold advection.

Skies should clear from west to east tonight. Lows will be a few
degrees below normal in central and northcentral Wisconsin but
near normal in the east where clouds will be last to leave.

Good Friday should have good weather, though it will be a bit breezy
near the lake and bay. Highs will be close to normal except a bit
cooler near the lake and bay.

.LONG TERM...Friday Night Through Wednesday
Issued at 407 AM CDT Thu Apr 18 2019

Zonal flow at 500mb is expected into the middle of next week. The
fast zonal flow has made it difficult to pinpoint timing and
location of precipitation chances from Easter Sunday into the
middle of next week.

For Friday night, high pressure will move across the area
bringing mostly clear skies and chilly temperatures. Temperatures
in the typical cold spots across the north may drop into the
middle to upper 20s. For Saturday, the main focus will be the mild
temperatures and very low relative humidity readings. Current
projections have relative humidity values of 20 to 30 percent away
from the lake Saturday afternoon, with the lowest readings north
and west of the Fox Valley. With the recent rains and snowmelt,
the risk of wildland fires is low. Winds will be fairly light,
mainly in the 5 to 10 mph range.

For Saturday night, high pressure slides east of the area.
Temperatures will not be as cool as Friday night with lows in
the upper 30s and lower 40s. For Easter Sunday, surface boundary
will move into the northern Wisconsin Sunday afternoon. This
feature will bring a chance of showers to the north. The GFS
solution was much farther south than the ECMWF/Canadian model.
The cold front drops south across the area Sunday night. This
period may need to be adjusted over the upcoming days if the
Canadian/ECMWF continue to show a wetter pattern.

Confidence is low in the rain chances for the first half of next
week. The new ECMWF brings a second system south of the area where
much of the area would see a good chance of rain on Monday. For
Tuesday, the Canadian/ECMWF were dry while the GFS models brings
rain into the southern third of the forecast area. High/low
temperatures next week a little tricky depending on cloud cover
and rain. If we see more sunshine, temperatures maybe several
degrees warmer. If there are more clouds and rain, temperatures
may need to be lowered during the day. Will let the models sort
this out in the coming days.
&&

.AVIATION...for 12Z TAF Issuance
Issued at 631 AM CDT Thu Apr 18 2019

IFR conditions will slowly improve to MVFR today, though
there will be scattered showers or drizzle at times. Skies will
clear from west to east tonight, with good flying weather expected
for Good friday and Saturday as high pressure builds into the area.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....RDM
LONG TERM......Eckberg
AVIATION.......RDM
Hazardous weather outlook, Apr 18, 3:49 AM CDT, 5 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
349 AM CDT Thu Apr 18 2019

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-190900-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
349 AM CDT Thu Apr 18 2019

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Today and Tonight

Runoff from the rainfall that occurred yesterday afternoon and
evening will result in fast flows and rising levels on most area
streams and rivers. Flooding is possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

The fast flows, high water levels, and the potential for flooding
will continue on area streams and rivers through the weekend. Boaters
and fishermen should also exercise caution due to the fast flows.

.SPOTTER INFORMATION STATEMENT...

Spotters are requested to report flooding to the National Weather
Service in Green Bay.

LMZ521-522-541>543-190900-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
349 AM CDT Thu Apr 18 2019

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Today and Tonight

The probability of widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

The probability of widespread hazardous weather is low.

RDM/Eckberg

In the hours before

Local storm report, Apr 18, 8:15 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
815 AM CDT THU APR 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0644 AM     HEAVY RAIN       POLONIA                 44.56N 89.41W
04/18/2019  M1.28 INCH       PORTAGE            WI   PUBLIC

            24 HOUR RAINFALL TOTAL.

0700 AM     HEAVY RAIN       CRIVITZ                 45.23N 88.01W
04/18/2019  M1.99 INCH       MARINETTE          WI   CO-OP OBSERVER

            24 HOUR RAINFALL TOTAL.

0700 AM     HEAVY RAIN       PITTSVILLE              44.45N 90.13W
04/18/2019  M2.20 INCH       WOOD               WI   CO-OP OBSERVER

            24 HOUR RAINFALL TOTAL.

0700 AM     HEAVY RAIN       CRIVITZ                 45.23N 88.01W
04/18/2019  M2.08 INCH       MARINETTE          WI   CO-OP OBSERVER

            24 HOUR RAINFALL TOTAL.

0700 AM     HEAVY RAIN       PELLA                   44.73N 88.80W
04/18/2019  M1.69 INCH       SHAWANO            WI   CO-OP OBSERVER

            24 HOUR RAINFALL TOTAL.

0700 AM     HEAVY RAIN       5 NW BIG FALLS          44.66N 89.07W
04/18/2019  M1.51 INCH       WAUPACA            WI   CO-OP OBSERVER

            24 HOUR RAINFALL TOTAL.

0700 AM     HEAVY RAIN       STRATFORD               44.79N 90.08W
04/18/2019  M1.96 INCH       MARATHON           WI   CO-OP OBSERVER

            24 HOUR RAINFALL TOTAL.

0700 AM     HEAVY RAIN       NE WAUSAU               44.96N 89.63W
04/18/2019  M1.57 INCH       MARATHON           WI   CO-OP OBSERVER

            24 HOUR RAINFALL TOTAL.

0700 AM     HEAVY RAIN       8 W MERRILL             45.18N 89.84W
04/18/2019  M1.51 INCH       LINCOLN            WI   CO-OP OBSERVER

            24 HOUR RAINFALL TOTAL.

0700 AM     HEAVY RAIN       2 SE LAKE TOMAHAWK      45.79N 89.56W
04/18/2019  M1.55 INCH       ONEIDA             WI   CO-OP OBSERVER

            24 HOUR RAINFALL TOTAL.

0800 AM     HEAVY RAIN       SPREAD EAGLE            45.88N 88.13W
04/18/2019  M1.04 INCH       FLORENCE           WI   TRAINED SPOTTER

            24 HOUR RAINFALL TOTAL.

&&

KLJ
Local storm report, Apr 18, 8:46 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
846 AM CDT THU APR 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 AM     HEAVY RAIN       SHAWANO                 44.78N 88.59W
04/18/2019  M1.75 INCH       SHAWANO            WI   TRAINED SPOTTER

            24 HOUR RAINFALL TOTAL.

&&

KLJ

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 17, 7:41 PM CDTAreal Flood AdvisoryGRBMarathon, Portage, Wood2 hr
Apr 17, 8:07 PM CDTAreal Flood AdvisoryGRBMarathon, Menominee, Shawano2 hr
Apr 17, 9:52 PM CDTSpecial Weather StatementGRBMarinette53 min
Apr 17, 10:07 PM CDTRiver Flood WarningGRBLincoln, Marathon71 hr
Apr 17, 10:07 PM CDTRiver Flood WarningGRBMarathon3 days
Apr 17, 10:07 PM CDTRiver Flood WarningGRBWood5 days
Apr 17, 10:07 PM CDTRiver Flood WarningGRBOconto7 days
Apr 17, 10:07 PM CDTRiver Flood WarningGRBMarathon27 hr
Apr 17, 10:07 PM CDTRiver Flood WarningGRBMarathon14 hr
Apr 18, 3:22 AM CDTRiver Flood WarningGRBShawano, Waupaca4 days
Apr 18, 9:50 AM CDTRiver Flood WarningGRBLincoln21 days
Apr 18, 9:50 AM CDTRiver Flood WarningGRBWood4 days
Apr 18, 9:50 AM CDTRiver Flood WarningGRBLincoln21 days
Apr 18, 10:15 AM CDTRiver Flood WarningGRBOutagamie, Waupaca, Winnebago21 days
Apr 18, 10:15 AM CDTRiver Flood WarningGRBMarinette21 days
Apr 18, 11:06 AM CDTRiver Flood WarningGRBMarathon, Portage8 days
Apr 18, 2:53 PM CDTSmall Craft AdvisoryGRB25 hr
Apr 18, 3:26 PM CDTRiver Flood WarningGRBMarinette21 days

Nearby

River Flood Warnings in Wisconsin, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.